Translator Disclaimer
2010 Homogeneous isoparametric hypersurfaces in spheres with four distinct principal curvatures and moment maps
Shinobu Fujii
Tohoku Math. J. (2) 62(2): 191-213 (2010). DOI: 10.2748/tmj/1277298645

Abstract

We study relations between moment maps of Hamiltonian actions and isoparametric hypersurfaces in spheres with four distinct principal curvatures. In this paper, we deal with the isoparametric hypersurfaces given by the isotropy representations of compact irreducible Hermitian symmetric spaces of classical type and of rank two. We show that such isoparametric hypersurfaces can be obtained by moment maps. More precisely, certain squared-norms of moment maps coincide with Cartan-Münzner polynomials, which are defining-equations, of above isoparametric hypersurfaces.

Citation

Download Citation

Shinobu Fujii. "Homogeneous isoparametric hypersurfaces in spheres with four distinct principal curvatures and moment maps." Tohoku Math. J. (2) 62 (2) 191 - 213, 2010. https://doi.org/10.2748/tmj/1277298645

Information

Published: 2010
First available in Project Euclid: 23 June 2010

zbMATH: 1257.53085
MathSciNet: MR2663453
Digital Object Identifier: 10.2748/tmj/1277298645

Subjects:
Primary: 53A07
Secondary: 37J15

Rights: Copyright © 2010 Tohoku University

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.62 • No. 2 • 2010
Back to Top